Coughing after taking Clenil

So, I'm on Clenil for my preventer inhaler but every single time I take a dose of it I immediately cough, am I taking in the medication properly still? I generally use a spacer so am I just coughing it back into the spacer to then breath back in or and I completely screwing it up and should see the asthma nurse about it? I barely suffer with my asthma anyway and rarely need to take preventer inhalers (I only have to take them if I have symptoms) so is it worth it?

2 Replies

oldestnewest
  • Rehi, Ive just had my fostair changed and I'm now on clenil. It makes me cough too, but I have a cold and cough so I'm not sure if it's just the clenil making me cough. But every time I take it I cough!

  • I had the same problem. My asthma nurse changed my preventer to Fostair & that was fine due to a smaller pparticulat in the Fostair. I would speak to your asthma nurse even if you only need to use it occasionally, won't do you any good coughed back into the spacer. Good luck.

You may also like...